# SDR AALA202212161009

- Difficulty date: December 16, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 72,556 hours, 33,542 cycles
- Engine: Iae V2524A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX DUE TO AN AIR ENGINE #2 BLEED ABNORMAL PRESSURE MESSAGE DURING CLIMB OUT. FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES WHICH RENDERED BLEED 2 INOPERATIVE. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT.  (OPEN)
